MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. DISC FILTER; SYRINGE, PISTON

B. BRAUN MEDICAL INC. DISC FILTER; SYRINGE, PISTON
Model Number 415002
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The investigation into this reported event is ongoing.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: black particles were found inside the 0.2 mcg disk filter.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).Photos were provided for evaluation.Based on the information and photos provided, the particulate was determined to be native embedded particulate material that is considered a cosmetic defect not impacting the device function.Review of the device history record performed for the reported lot number did not reveal any abnormalities or non-conformances of this nature.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
DISC FILTER
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
200 boulder drive
breinigsville, pa
MDR Report Key9954636
Report Number2532083-2020-00001
Device Sequence Number19530440
Product Code FMF
UDI-Device Identifier04022495769770
UDI-Public(01)04022495769770
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K941589
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model Number415002
Device Catalogue Number415002
Device Lot Number13354926
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/18/2020
Supplement Date Received by Manufacturer03/18/2020
Initial Report FDA Received Date04/13/2020
Supplement Report FDA Received Date06/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1